Controllability of neutral functional evolution integrodifferential systems with infinite delay

K. Balachandran, A. Leelaman, J. H. Kim

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, we establish sufficient conditions for the controllability of neutral functional evolution integrodifferential systems. The results are obtained by using the analytic semigroup theory and the Nussbaum fixed point theorem.

Original languageEnglish
Pages (from-to)157-171
Number of pages15
JournalIMA Journal of Mathematical Control and Information
Volume25
Issue number2
DOIs
Publication statusPublished - 2008 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Control and Optimization
  • Applied Mathematics

Cite this